# SDR ASOA20120722048

- Difficulty date: July 22, 2012
- Submitted: July 22, 2012
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 31,315 hours, 23,619 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  STRINGER 21R CORRODED BETWEEN FR 10-11.  R & R STRINGER IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
